# SDR USAA070215

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 49,240 hours, 49,240 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Nlg View Port
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR VIEW PORT WINDOW HAS CORROSION.  REMOVED DAMAGE & INSTALLED FAB'D REPAIR PARTS PER SRM 51-70-12, DEFECT SIZE:  8 INCHES.
